Chemist Own Paracetamol Tablets 20

$3.99
Tax included
$3.99
Save $0.00

Paracetamol 500 mg

Sorry, no items left.
Brand Chemists Own
Reference # 188156
Barcode (EAN) 9350299007497
Availability Unavailable
Quantity:
Unavailable

  • Mild arthritic pain
  • Headache
  • Migraine headache
  • Muscular ache
  • Pain associated with cold & flu
  • Mild osteoarthritis
  • Period pain
  • Mild rheumatics
  • Sore throats
  • Sinus Headaches
  • Toothache
Paracetemol 500mg
Do not: • Give to children 6 years of age or less • take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist Unless advised by a doctor, do not use: • for longer than a few days at a time if you are an adult • in children and adolescents for longer than 48 hours at a time While using this product: • Keep to the recommended dose • If an overdose is taken or suspected, ring the Poisons Information Centre (131 126) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage
Chemist Own Paracetamol Tablets 20

Chemist Own Paracetamol...

$3.99